Acta Mathematica, 1971

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (27 articles)

Volume 127, Issue 1

[1] Automorphisms and invariant states of operator algebras

Erling Størmer Mathematical Institute, University of Oslo

TBD mathscidoc:1701.331405

Acta Mathematica, 127, (1), 1-9, 1969.11
[ Download ] [ 2017-01-08 20:32:22 uploaded by actaadmin ] [ 549 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Eichler integrals with singularities

Lipman Bers Columbia University, New York, N.Y., USA

TBD mathscidoc:1701.331406

Acta Mathematica, 127, (1), 11-22, 1970.6
[ Download ] [ 2017-01-08 20:32:22 uploaded by actaadmin ] [ 460 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On cohomology of Kleinian groups

Irwin Kra State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331407

Acta Mathematica, 127, (1), 23-40, 1970.6
[ Download ] [ 2017-01-08 20:32:22 uploaded by actaadmin ] [ 376 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The ideal center of partially ordered vector spaces

Wilbert Wils Massachusetts Institute of Technology, Cambridge, Mass., USA

TBD mathscidoc:1701.331408

Acta Mathematica, 127, (1), 41-77, 1970.1
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 729 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Fourier integral operators. I

Lars Hörmander University of Lund, Sweden

TBD mathscidoc:1701.331409

Acta Mathematica, 127, (1), 79-183, 1970.12
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 2046 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The currents defined by analytic varieties

James R. King Massachusetts Institute of Technology, Cambridge, Mass., USA

TBD mathscidoc:1701.331410

Acta Mathematica, 127, (1), 185-220, 1970.8
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 1038 downloads ] [ 0 comments ] [ Cited by 96 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Inequalities for certain Fuchsian groups

A. F. Beardon University of Cambridge, England

TBD mathscidoc:1701.331411

Acta Mathematica, 127, (1), 221-258, 1970.10
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 677 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The automorphism group of a locally compact abelian group

Martin D. Levin The Johns Hopkins University, Baltimore, Md.

TBD mathscidoc:1701.331412

Acta Mathematica, 127, (1), 259-278, 1970.8
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 423 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the intervals between numbers that are sums of two squares

Christopher Hooley The University College of Cardiff, Wales

TBD mathscidoc:1701.331413

Acta Mathematica, 127, (1), 279-297, 1971.2
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 407 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 128, Issue 1

[1] Vector fields with finite singularities

M. F. Atiyah Institute for Advanced Study, Princeton, N.J. J. L. Dupont Institute for Advanced Study, Princeton, N.J.

TBD mathscidoc:1701.331414

Acta Mathematica, 128, (1), 1-40, 1971.2
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 907 downloads ] [ 0 comments ] [ Cited by 38 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A theorem on Nevanlinna deficiencies

Allen Weitsman Purdue University, Lafayette, Ind., USA

TBD mathscidoc:1701.331415

Acta Mathematica, 128, (1), 41-52, 1970.7
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 401 downloads ] [ 0 comments ] [ Cited by 35 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Factorisable representations of current groups and the Araki-Woods imbedding theorem

K. R. Parthasarathy University of Bombay, India K. Schmidt University of Bombay, India

TBD mathscidoc:1701.331416

Acta Mathematica, 128, (1), 53-71, 1970.4
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 403 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Representation of turing reducibility by word and conjugacy problems in finitely presented groups

Donald J. Collins Queen Mary College, London, England

TBD mathscidoc:1701.331417

Acta Mathematica, 128, (1), 73-90, 1970.9
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 404 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Linear extremal problems for analytic functions

Dennis A. Hejhal Stanford University, Stanford, Calif, USA

TBD mathscidoc:1701.331418

Acta Mathematica, 128, (1), 91-122, 1971.5
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 667 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Some extremal problems in the theory of numerical ranges

M. J. Crabb King's College, University of Aberdeen J. Duncan King's College, University of Aberdeen C. M. McGregor King's College, University of Aberdeen

TBD mathscidoc:1701.331419

Acta Mathematica, 128, (1), 123-142, 1970.9
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 565 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the$C$^{*}-algebra of a one-parameter semigroup of isometries

R. G. Douglas State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331420

Acta Mathematica, 128, (1), 143-151, 1971.7
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 444 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Analytic continuation across a linear boundary

Arne Beurling Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331421

Acta Mathematica, 128, (1), 153-182, 1971.6
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 814 downloads ] [ 0 comments ] [ Cited by 39 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Fourier integral operators. II

J. J. Duistermaat University of Nijmegen, Holland L. Hörmander University of Nijmegen, Holland

TBD mathscidoc:1701.331422

Acta Mathematica, 128, (1), 183-269, 1971.9
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 1295 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Subalgebras of$C$^{*}-algebras II

William Arveson University of California, Berkeley, Calif., USA

TBD mathscidoc:1701.331423

Acta Mathematica, 128, (1), 271-308, 1971.4
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 1455 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 129, Issue 1

[1] The arithmetic Cohen-Macaulay character of schubert schemes

Dan Laksov Massachusetts Institute of Technology, Cambridge, Mass., USA

TBD mathscidoc:1701.331424

Acta Mathematica, 129, (1), 1-9, 1971.7
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 399 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The exterior nonstationary problem for the Navier-Stokes equations

John G. Heywood University of British Columbia, British Columbia, USA

TBD mathscidoc:1701.331425

Acta Mathematica, 129, (1), 11-34, 1971.9
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 770 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Deformations of lie subgroups and the variation of isotropy subgroups

R. W. Richardson Jr. University of Warwick Coventry, England

TBD mathscidoc:1701.331426

Acta Mathematica, 129, (1), 35-73, 1971.7
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 514 downloads ] [ 0 comments ] [ Cited by 38 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Slicing and intersection theory for chains associated with real analytic varieties

Robert M. Hardt Brown University, Providence, R.I., USA

TBD mathscidoc:1701.331427

Acta Mathematica, 129, (1), 75-136, 1971.7
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 616 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] $H$^{$p$}spaces of several variables

C. Fefferman University of Chicago, USA E. M. Stein University of Chicago, USA

TBD mathscidoc:1701.331428

Acta Mathematica, 129, (1), 137-193, 1971.12
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 817 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The homology groups of some ordered systems

H. B. Griffiths The University of Southampton, England

TBD mathscidoc:1701.331429

Acta Mathematica, 129, (1), 195-235, 1970.7
[ Download ] [ 2017-01-08 20:32:26 uploaded by actaadmin ] [ 705 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Asymptotic behaviour of eigen functions on a semisimple Lie group: The discrete spectrum

P. C. Trombi University of California, Los Angeles, Calif., USA V. S. Varadarajan University of California, Los Angeles, Calif., USA

TBD mathscidoc:1701.331430

Acta Mathematica, 129, (1), 237-280, 1971.8
[ Download ] [ 2017-01-08 20:32:26 uploaded by actaadmin ] [ 742 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Approximation of the Dirichlet problem on a half space

David G. Schaeffer Massachusetts Institute of Technology, Cambridge, Mass, USA

TBD mathscidoc:1701.331431

Acta Mathematica, 129, (1), 281-295, 1971.12
[ Download ] [ 2017-01-08 20:32:26 uploaded by actaadmin ] [ 547 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved